# SDR DALA2024060705850

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,783 hours, 38,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0665, OVERHEAD PANEL EMERGENCY LIGHTS "UNARMED" LIGHT INOP. CORRECTIVE ACTION: FOUND "UNARMED" KORY SWITCH BROKEN. REPLACED EMERGENCY LIGHTS/PASS OXY PANEL PER B757 AMM 33-51. (LP 5625463)
